# SDR DALA2024120611507

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 73,033 hours, 28,057 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 3R SLIDE LIGHT FELL OFF MULTIPLE TIMES. CORRECTIVE ACTION: RESECURED LIGHT ASSY - CHKS GOOD IAW B757 AMM 52-70. (6622784)
